# SDR DALA2022072105059

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737
- Aircraft serial: 62775
- Aircraft time: 13,577 hours, 5,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2326109) DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REMOVED & REPLACED ROW 18D RED EMERGENCY LIGHT ASSY PER B737 AMM 33-51.
